MathSciNet Relay Station
MathSciNet bibliographic data
MR3639657 11F67 (11F11 11F20 11G16 11G55 11R06 14H52)
Bertin, Marie José; Zudilin, Wadim On the Mahler measure of hyperelliptic families. Ann. Math. Qué. 41 (2017), no. 1, 199–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement